# SDR SWIA201541246

- Difficulty date: May 18, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 29,437 hours, 17,569 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Slider
- Condition: Gouged
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT LOWER TRANS-COWL INBD SLIDER.  COMPLIED WITH THE REPAIR ON RT LOWER TRANSCOWL SLIDER IAW REO.
